| Model Number |
PXYWT0 |
| Medical Device Problem Code |
Use of Incorrect Control/Treatment Settings (1126)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient distance vision not great, can't read street signs well.Patient mentioned when playing golf, he noticed the ball a lot less.He also mentions needing to be really close to road signs in order to read them.The iol was exchanged for unspecified lens model 7 months and 5 days after the initial implant procedure.Clinical reason for explant was reported as 0.75d myopic miss.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).